| Model Number |
100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6) ) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) message was confirmed during functional testing and review of the archive data.The root cause of the ua07 was due to the failure of single point load cell module 2, likely attributed to a failed component.A review of the archive data showed several ua07 messages around the event date, thus confirming the reported complaint.The autopulse platform failed the initial functional testing due to the ua07 error message displayed upon powering on.Load cell characterization test results confirmed that load cell module 2 exceeds normal parameters.The load cell needs to be replaced to remedy the complaint.Waiting on the customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with (b)(6).
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(6) ) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) message.The customer tried to clear the (ua) 07 error message by replacing the lifeband, but the error persisted.No patient involvement.